# SDR CWQA20210212002

- Difficulty date: February 8, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N909TT
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14501044
- Aircraft time: 3,548 hours, 1,368 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 16815
- Condition: Corroded
- Location: Zone 700
- Part time: 3,548 hours, 1,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB JUST AFTER TAKE-OFF CREW SELECTED GEAR UP, GEAR DID NOT RETRACT, FOLLOWED BY LG AIR/GRD FAIL CAS MESSAGE.  CHECKLIST FOLLOWED, EMERGENCY DECLARED, AND UNSCHEDULED UNEVENTFUL LANDING PERFORMED.  MAINTENANCE EVALUATION FOUND NOSE GEAR WOW PROXIMITY SWITCH CHECKED BAD.  VISUAL INSPECTION OF NOSE GEAR PROX SWITCH CONNECTOR FOUND A CORRODED AND BURNT PIN.  REMOVED AND REPLACED NOSE GEAR PROX SWITCH P/N OFF 80-057-01 S/N OFF 16815.  REMOVED AND REPLACED NOSE GEAR PROX SWITCH WIRING HARNESS P/N OFF 145-21495-405 S/N OFF OP33146982.
